Hokkaido Mathematical Journal

FANG Yung-Fu,

Existence and polynomial growth of periodic solutions to KdV-type equations.

Hokkaido Mathematical Journal, 34 (2005) pp.629-654

Fulltext

PDF

Abstract

We establish local and global existence of periodic solutions for KdV type equations, employing Fourier series and a fixed point argument. We also investigate the polynomial growth of the solutions.

MSC(Primary)35D05
MSC(Secondary)
Uncontrolled Keywordsglobal existence, fixed point argument, periodic solution, KdV type equation,Polynomial growth